Concern by silly pop ups!!: Is hair loss a prevalent side effect of Adderall?
Getting one or two a day, is a typical facet impact hair loss? I’ve heard it can be caused by deficiency of nutrition and rest, which are side outcomes of Adderall. So, would hair reduction be a side influence of a side effect? Or what?
Solution by see187
no is not
Add your very own solution in the comments!
According to http://www.drugs.com/adderall.html the side effects of Adderall are:
“fast, pounding, or uneven heartbeats;
*feeling light-headed, fainting;
*increased blood pressure (severe headache, blurred vision, trouble concentrating, chest pain, numbness, seizure); or
*tremor, restlessness, hallucinations, unusual behavior, or motor tics (muscle twitches).
Less serious Adderall side effects may include:
*headache or dizziness;
*sleep problems (insomnia);
*dry mouth or an unpleasant taste in your mouth;
*loss of appetite, weight loss; or
*loss of interest in sex, impotence, or difficulty having an orgasm.”
There is no listing of hair loss, however, some of the side effects can contribute to hair loss… sleeping problems, eating problems (especially those contributing to loss of appetite and weight loss), increased blood pressure, and stress (which can come from some of these as well) all can contribute to hair loss.
Granted, it may just be a hormonal issue where you’re producing DHT from excess Testosterone and that can cause hair loss as well. Good luck and I hope I helped!